UMD-Valued Square Functions Associated with Bessel Operators in Hardy and BMO Spaces
2015 (English)In: Integral equations and operator theory, ISSN 0378-620X, E-ISSN 1420-8989, Vol. 81, no 3, 319-374 p.Article in journal (Refereed) Published
We consider Banach valued Hardy and BMO spaces in the Bessel setting. Square functions associated with Poisson semigroups for Bessel operators are defined by using fractional derivatives. If is a UMD Banach space we obtain for -valued Hardy and BMO spaces equivalent norms involving gamma-radonifying operators and square functions. We also establish characterizations of UMD Banach spaces by means of Hardy and BMO-boundedness properties of g-functions associated to Bessel-Poisson semigroup.
Place, publisher, year, edition, pages
2015. Vol. 81, no 3, 319-374 p.
Square functions, Bessel operators, UMD spaces, Hardy, BMO
IdentifiersURN: urn:nbn:se:uu:diva-247380DOI: 10.1007/s00020-014-2202-5ISI: 000349371500002OAI: oai:DiVA.org:uu-247380DiVA: diva2:796965